RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., Ser. 2, 1999, Volume 6, Number 2, Pages 48–73 (Mi da342)  

This article is cited in 9 scientific papers (total in 9 papers)

Enumeration of perfect binary codes of length 15

S. A. Malyugin

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Full text: PDF file (3266 kB)

Bibliographic databases:
UDC: 519.72
Received: 07.09.1999

Citation: S. A. Malyugin, “Enumeration of perfect binary codes of length 15”, Diskretn. Anal. Issled. Oper., Ser. 2, 6:2 (1999), 48–73

Citation in format AMSBIB
\Bibitem{Mal99}
\by S.~A.~Malyugin
\paper Enumeration of perfect binary codes of length~15
\jour Diskretn. Anal. Issled. Oper., Ser.~2
\yr 1999
\vol 6
\issue 2
\pages 48--73
\mathnet{http://mi.mathnet.ru/da342}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1762445}
\zmath{https://zbmath.org/?q=an:1008.94026}


Linking options:
  • http://mi.mathnet.ru/eng/da342
  • http://mi.mathnet.ru/eng/da/v6/s2/i2/p48

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Malyugin S.A., “Criteria for nonsystematicness of perfect binary codes”, Doklady Mathematics, 62:3 (2000), 325–327  zmath  isi
    2. S. A. Malyugin, A. M. Romanov, “O razbieniyakh kodov Khemminga na neperesekayuschiesya komponenty”, Diskretn. analiz i issled. oper., ser. 1, ser. 1, 9:1 (2002), 42–48  mathnet  mathscinet  zmath
    3. V. A. Zinov'ev, D. V. Zinov'ev, “Binary Extended Perfect Codes of Length 16 by the Generalized Concatenated Construction”, Problems Inform. Transmission, 38:4 (2002), 296–322  mathnet  crossref  mathscinet  zmath
    4. A. M. Romanov, “O razbieniyakh $q$-ichnykh kodov Khemminga na neperesekayuschiesya komponenty”, Diskretn. analiz i issled. oper., ser. 1, ser. 1, 11:3 (2004), 80–87  mathnet  mathscinet  zmath
    5. S. A. Malyugin, “On enumeration of nonequivalent perfect binary codes of length 15 and rank 15”, J. Appl. Industr. Math., 1:1 (2007), 77–89  mathnet  crossref  mathscinet  zmath
    6. Solov'eva F.I., “On perfect binary codes”, Discrete Appl Math, 156:9 (2008), 1488–1498  crossref  mathscinet  zmath  isi  scopus
    7. Ostergard P.R.J., Pottonen O., Phelps K.T., “The Perfect Binary One-Error-Correcting Codes of Length 15: Part II-Properties”, IEEE Trans Inform Theory, 56:6 (2010), 2571–2582  crossref  mathscinet  zmath  isi  elib  scopus
    8. S. A. Malyugin, “Affine $3$-nonsystematic perfect codes of length 15”, J. Appl. Industr. Math., 9:2 (2015), 251–262  mathnet  crossref  crossref  mathscinet  elib
    9. S. A. Malyugin, “Perfect binary codes of infinite length”, J. Appl. Industr. Math., 11:2 (2017), 227–235  mathnet  crossref  crossref  elib
  • Дискретный анализ и исследование операций
    Number of views:
    This page:183
    Full text:74

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020